# SDR UPS07M50928

- Difficulty date: August 17, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 78,001 hours, 12,487 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING UNDERSIDE IN NR 3 FUEL TANK ACCESS CUTOUT 638AB FOUND UPPER STRINGER NR 9 XORS 819.0 SUSPECT CRACK.  HFEC INSP C/OUT FOUND CRACK APPROX 6.5 INCHES.  STRINGER NR 9 XORS 819 FASTENER & SPLICE REMOVED.  REPAIR DOUBLERS FAB & HEAT TREATED.  SLOT OPENED ON STR 9 XORS 819 & REPROTECTED.  HFEC INSP C/OUT ON SLOTTED OUT AREA, FOUND NO CRACK.  FUEL LINES IN NR 3 FUEL TANK ACCESS CUTOUT 638AB, NR 3 FUEL TANK FILL S/O VLV CONTROLLER & SHUTOFF VALVE BODY REMOVED.
